MAUDE Adverse Event Report: ARTHREX, INC. CANNULATED SCREW, 3.75 X 34 MM PT THREADED; SCREW, FIXATION, BONE

ARTHREX, INC. CANNULATED SCREW, 3.75 X 34 MM PT THREADED; SCREW, FIXATION, BONE
Catalog Number AR-7000-34
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/04/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient demographics (age at time of event, date of birth, gender, weight) were requested but not provided.No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.No device malfunction identified.At this time, it cannot be determined if the device may have caused or contributed to the patient's experience.An evaluation of the device cannot be performed as the device was not returned to arthrex.Additional information has been requested but not made available.Lot number was not provided so device history record review cannot be performed.The potential cause(s) of this event will be communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.Device reported to be discarded.
 
Event or Problem Description
It was reported that ten days post-op from a laterjet procedure, the patient was seen for a post-op follow-up visit up and it was noticed that the ar-7000-34, 3.75mm x 34mm partially threaded cannulated screw had broken.The patient underwent a revision surgery on (b)(6) 2017 to explant the broken screw.The explanted screw was replaced with another manufacturer's screw.

Brand Name
CANNULATED SCREW, 3.75 X 34 MM PT THREADED
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key6282313
Report Number1220246-2017-00003
Device Sequence Number853148
Product Code HWC
UDI-Device Identifier00888867041042
UDI-Public00888867041042
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K103705
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 01/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAR-7000-34
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2017
Initial Report FDA Received Date01/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;